Alert archive / New Jersey / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Apr 10, 2013, 6:56 PM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Northampton County, Pennsylvania. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 6:56 PM EDT (22:56 UTC)
- Expired
- Apr 10, 2013, 7:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 94 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:00 PM EDT | HAIL 0.5 | 1 N Frenchtown, NJ | |
| Apr 10, 7:05 PM EDT | HAIL 1 | Riegelsville, NJ | |
| Apr 10, 7:45 PM EDT | HAIL 0.5 | Kintnersville, PA | HAIL SLIGHTLY SMALLER THAN DIME SIZE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS51 KPHI 102256
SVRPHI
NJC019-041-PAC017-095-102345-
/O.NEW.KPHI.SV.W.0006.130410T2256Z-130410T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
656 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
THIS INCLUDES THE CITY OF EASTON...
WESTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
SOUTHWESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
NORTH CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HELLERTOWN...OR 7
MILES SOUTHWEST OF EASTON...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIEGELSVILLE...ALPHA AND FERNDALE AROUND 705 PM EDT...
BLOOMSBURY AROUND 710 PM EDT...
MILFORD AND FRENCHTOWN AROUND 715 PM EDT...
CLINTON AROUND 725 PM EDT...
ANNANDALE AND 6 MILES SOUTH OF HIGH BRIDGE AROUND 730 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4070 7483 4043 7498 4053 7534 4058 7540
4076 7515
TIME...MOT...LOC 2256Z 279DEG 33KT 4062 7529
$$
JJM1 follow-up statement
003
WWUS51 KPHI 102332
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT WED APR 10 2013
NJC019-041-PAC017-095-102342-
/O.CAN.KPHI.SV.W.0006.000000T0000Z-130410T2345Z/
WARREN NJ-HUNTERDON NJ-BUCKS PA-NORTHAMPTON PA-
732 PM EDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL NORTHAMPTON...
NORTH CENTRAL BUCKS...WESTERN HUNTERDON AND SOUTHWESTERN WARREN
COUNTIES IS CANCELLED...
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING...BUT
THEY ARE NOT EXPECTED TO BE SEVERE.
LAT...LON 4070 7483 4043 7498 4053 7534 4058 7540
4076 7515
TIME...MOT...LOC 2332Z 279DEG 33KT 4057 7486
$$
JJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:51 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Apr 10, 3:51 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT WED APR 10 2013
.SYNOPSIS...
A WEAK COLD FRONT WILL CONTINUE TO SAG SOUTH TOWARDS THE REGION
TONIGHT WHILE A STRONGER SURFACE LOW PRESSURE MOVES EASTWARD ALONG
IT. THE FRONT COULD PUSH THROUGH THE REGION ON THURSDAY AND STALL TO
OUR SOUTH BEFORE LIFTING BACK NORTH AS A WARM FRONT ON FRIDAY. A
STRONGER COLD FRONT WILL SWEEP THROUGH BY EARLY SATURDAY MORNING.
HIGH PRESSURE THEN MOVES BACK IN LATER ON SATURDAY AND SLOWLY SLIDES
OFF THE COAST ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AT 300 PM, THE SKY OVER OUR FORECAST AREA WAS MOSTLY SUNNY WITH A
WEST TO SOUTHWEST WIND AT MOST LOCATIONS. THERE WAS A SURFACE
BOUNDARY THAT EXTENDED FROM SUSSEX COUNTY, NEW JERSEY SOUTHWARD
ACROSS MORRIS COUNTY AND SOMERSET COUNTY AND THEN DOWN ALONG THE
EASTERN EDGE OF MERCER COUNTY AND BURLINGTON COUNTY TO THE ATLANTIC
CITY VICINITY. THE BOUNDARY WAS DRIFTING WESTWARD. TEMPERATURES WERE
WELL INTO THE 80S AT MOST LOCATIONS TO THE WEST OF THE BOUNDARY WITH
SOME RECORD HIGH TEMPERATURES ALREADY OCCURRING. READINGS WERE IN
THE 70S AND 60S TO THE EAST OF THE FRONT WITH THE EASTERLY WIND
COMING OFF THE OCEAN.
THE FRONTAL BOUNDARY SHOULD CONTINUE TO DRIFT INLAND DURING THE
EVENING. MEANWHILE, A LINE OF SHOWERS AND THUNDERSTORMS WILL
APPROACH FROM THE WEST. THE CONVECTION EXTENDED FROM NORTH CENTRAL
PENNSYLVANIA TO THE SOUTHWESTERN PART OF THE COMMONWEALTH AT MID
AFTERNOON. IT SHOULD BEGIN TO DIVE TOWARD THE SOUTHEAST AND INTO AN
AREA OF INCREASINGLY UNSTABLE AIR OVER THE SOUTHERN PART OF OUR
FORECAST AREA. THE SHOWERS AND THUNDERSTORMS SHOULD REACH OUR
NORTHWESTERN COUNTIES AROUND 5 OR 6 PM. THE LINE MAY ARRIVE ALONG
THE INTERSTATE 95 CORRIDOR AROUND 8 PM AND IT IS EXPECTED TO PASS
OFF THE COAST AROUND 10 PM. THE STORM PREDICTION CENTER CONTINUES TO
HAVE MOST OF OUR REGION UNDER THEIR SLIGHT RISK OF SEVERE WEATHER
DESIGNATION. THERE REMAINS THE POTENTIAL FOR GUSTY WINDS WITH ANY
THUNDERSTORMS THAT MOVE THROUGH OUR REGION THIS EVENING.
SHOWERS MAY LINGER IN OUR REGION AFTER THE MAIN CONVECTION PASSES TO
OUR EAST. THE CHANCE FOR SHOWERS OVERNIGHT WILL BE GREATER ACROSS
OUR NORTHERN COUNTIES THAN IN THE SOUTH. THE CONVECTION MAY CAUSE
THE FRONTAL BOUNDARY TO LIFT TO THE NORTH A BIT BEFORE IT BEGINS TO
SETTLE BACK TO THE SOUTH LATE TONIGHT. BASED ON THE TRENDS IN THE
GUIDANCE, IT LOOKS AS THOUGH THE FRONT MAY EXTEND FROM AROUND
ALLENTOWN TO NORTHEAST PHILADELPHIA TO OCEAN CITY, NEW JERSEY NEAR
DAYBREAK ON THURSDAY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE FRONTAL BOUNDARY WILL CONTINUE TO SINK TO THE SOUTHWEST ON
FRIDAY. A COOL NORTHEAST TO EAST FLOW WILL CAUSE TEMPERATURE TO BE
ABOUT 20 DEGREES COOLER THAN THOSE OF TODAY AT MOST LOCATIONS. WE
ARE FORECASTING MAXIMUM TEMPERATURES MAINLY IN THE 60S WITH SOME 50S
IN THE NORTH AND SOME 70S ON THE UPPER DELMARVA WHERE THE FRONT WILL
ARRIVE LAST.
A DECK OF STRATUS IS EXPECTED TO BE DRAWN OFF THE OCEAN AND OVER OUR
REGION ON THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
TOUGH SITUATION ON FRIDAY IN TERMS OF FORECAST HIGHS ON FRIDAY WITH
MOS GUIDANCE NORTH OF THE DELMARVA OFF BY NEARLY 20 DEGREES FROM ONE
ANOTHER. FRONTAL POSITION IS KEY TO THE SITUATION PROVIDING EITHER A
DAMP EASTERLY FLOW OR WARMER SOUTHERLY FLOW. THE 12Z NAM IS
CONSIDERED THE OUTLIER FOR THIS LONGTERM PACKAGE AND HAS THE FRONT
SAGGING ALL THE WAY THROUGH PHILLY INTO NORTHERN DELMARVA. THE
REMAINING OPERATION 12Z GUIDANCE, EXCLUDING THE EURO WHICH WAS NOT
READILY AVAILABLE FOR THIS ANALYSIS, SHOWS IT SAGGING SOUTH BUT THEN
AS THE SURFACE WAVE TO OUR WEST MOVES EASTWARD IT PULLS THE FRONT
BACK NORTH AND THE SURFACE WINDS VEER SOUTHWARD. DECIDED TO USE A
CONTINUITY FORECAST WITH HIGHS ON FRIDAY AND BLENDED IN SOME MET/MAV
GUIDANCE.
ONE THING THAT IS FOR SURE ON FRIDAY IS A RATHER ANOMALOUS
PWAT SURGE INTO OUR REGION AHEAD OF AN APPROACHING COLD FRONT FROM
THE WEST. PWAT VALUES JUMP UP TO 1.5 INCHES SO THERE IS PLENTY OF
MOISTURE TO TAP INTO. WE MAINTAIN THE HEAVY RAINFALL IN OUR GRIDS
AND PER HPC QPF AREAS NORTH OF THE METRO MAY RECEIVE UPWARDS OF
1-1.25 INCHES OF RAIN THROUGH FRIDAY AFTERNOON. WE DO NOT ANTICIPATE
RIVER FLOODING AT THIS TIME AS THE FRONT IS RATHER QUICK MOVING AND
SO SHOULD ANY CONVECTION THAT FIRES UP ALONG IT...BETTER CHANCE
SOUTH OF PHILLY WITHIN THE TRUE WARM SECTOR. SOME GUIDANCE SHOWING A
DECENT AMOUNT OF INSTABILITY WORKING IN ALONG WITH HIGHER SHEAR,
THEREFORE SOME STRONG/SEVERE CONVECTION CANNOT BE RULED OUT
ESPECIALLY IF WE CAN ERODE ANY STABLE LOW-LEVEL ENVIRONMENT. AS OF
NOW, WE HELD OFF ON ANY ENHANCED WORDING IN THE FORECAST WITH THIS
SYSTEM DUE TO DETAIL UNCERTAINTIES.
THE FRONT MOVES OFF THE COAST FRIDAY NIGHT AND A WESTERLY SURFACE
FLOW TAKES OVER. THE UPPER LEVEL TROUGH WILL BE JUST TO THE
NORTH-NORTHEAST OF OUR REGION WHICH KEEPS ITS COLD POOL LINGERING
THROUGH THE DAY ON SATURDAY. STEEPER LOW-LEVEL LAPSE RATES PROVIDE
THE CHANCE FOR ISOLATED SHOWERS ACROSS OUR NORTHERN ZONES. A TIGHT
PRESSURE GRADIENT BETWEEN THE DEPARTING LOW TO OUR EAST AND AN
APPROACHING HIGH PRESSURE TO OUR WEST WILL KEEP BREEZY CONDITIONS ON
SATURDAY. THE HIGH SHOULD CREST OVER THE REGION ON SUNDAY AND THE
WINDS WILL BEGIN TO RELAX AND THE SKIES SHOULD BE CLEAR.
TEMPERATURES WILL ALSO BE CLIMBING AGAIN UNDER A MOSTLY
WESTERLY FLOW.
ON MONDAY HIGH PRESSURE IS LIKELY TO BE IN PLACE TO OUR SOUTHEAST
RESULTING IN SOUTHERLY AND SOUTHWEST FLOW INTO THE REGION ALONG WITH
DRY AND WARM CONDITIONS. LOW PRESSURE IS LIKELY TO DEVELOP ALONG THE
GULF COAST AROUND THE MONDAY TIMEFRAME IN RESPONSE TO A DIGGING
SHORTWAVE IN THE SOUTHERN PLAINS. MODEL AGREEMENT HAS IMPROVED FROM
OVERNIGHT RUNS LEADING TO INCREASED CONFIDENCE THIS FEATURE WILL
TRACK SOUTH OF THE REGION. WENT A TOUCH ABOVE HPC GUIDANCE FOR TEMPERATURES
AFTER SEEING THE 12Z GFS COME IN MUCH WARMER THAN PREVIOUS RUNS,
EVEN WARMER THAN THE EC IN SPOTS. IF A TREND IS TO BE ESTABLISHED IT
MAY TO WHERE TO TEMPERATURES MAY NEED TO BE RAISED SOME MORE IF
STRONG SOUTHERLY FLOW IS REALIZED. DID NOT DEVIATE MUCH FROM MODEL
AND HPC GUIDANCE ON WINDS FROM MONDAY THROUGH WEDNESDAY. WE MAY HAVE SOME
STRONG WIND GUSTS MONDAY AFTERNOON BUT WINDS SHOULD STAY BELOW ADV
CRITERIA. A FRONTAL BOUNDARY MAY BEGIN TO APPROACH THE REGION ON
WEDNESDAY. THE GFS IS MOST AGGRESSIVE BRINGING THIS IN LATE TUESDAY
WHILE THE EC AND CMC HOLD ANY INFLUENCES FROM THE BOUNDARY TILL LATER
WEDNESDAY AND BEYOND THIS FORECAST PERIOD. THE EC ENSEMBLE MEAN
APPEARS TO HOLD A STRONGER RIDGE IN PLACE FOR THIS PERIOD COMPARED
TO THE OP RUN AS WELL. WITH UNCERTAINTIES IN THE TIMING AND BEING
SEVERAL DAYS AWAY WILL PLACE LOW/SLIGHT CHANCE THUNDERSTORMS FOR
TUESDAY AND WEDNESDAY. THIS FRONT MAY BRING SOME UNSETTLED WX TO THE
REGION BUT WILL NOT GO INTO DETAILS ATTM BEING SEVERAL DAYS AWAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE ANTICIPATED FOR THE LATE AFTERNOON WITH A LINE OF
SHOWERS AND THUNDERSTORMS ARRIVING FOR THIS EVENING. THE MOST LIKELY
TIME FOR THE LINE OF SHOWERS AND THUNDERSTORMS AT KRDG AND KABE IS
IN THE 2100Z TO 2300Z TIME FRAME. THE CONVECTION SHOULD REACH KTTN,
KPNE, KPHL AND KILG IN THE 2300Z TO 0100Z RANGE. A SOUTHWEST WIND
AROUND 8 TO 12 KNOTS WITH GUSTS INTO THE TEENS IS ANTICIPATED BEFORE
THE PRECIPITATION ARRIVES. GUSTY WIND ARE POSSIBLE WITH ANY
THUNDERSTORMS. WE HAVE INCLUDED SOME MENTION OF GUSTS TO 35 KNOTS.
ONCE THE THUNDERSTORMS MOVE TO OUR EAST, MAINLY VFR CONDITIONS ARE
EXPECTED OVERNIGHT WITH A LIGHT WIND AND LINGERING LIGHT SHOWERS,
ESPECIALLY AROUND KABE AND KTTN. A FRONTAL BOUNDARY WILL PUSH DOWN
FROM THE NORTHEAST DURING THE LATE NIGHT HOURS AND ON THURSDAY. IT
WILL CAUSE A WIND SHIFT TO THE NORTHEAST AND A STRATUS DECK IS
EXPECTED TO FOLLOW IN ITS WAKE. MAINLY MVFR CEILINGS ARE ANTICIPATED
FOR THURSDAY.
OUTLOOK...
FRIDAY...SUB-VFR CONDITIONS EXPECTED WITH NUMEROUS SHOWERS AND
POSSIBLE THUNDERSTORMS. THE RAIN MAY BE HEAVY AT TIMES, ESPECIALLY LATE
FRIDAY MORNING. EAST WINDS 10-20 KNOTS PROBABLY TURN SOUTHERLY
FOR A TIME FRIDAY, THEN BECOMING WESTERLY LATE FRIDAY.
FRIDAY NIGHT THROUGH MONDAY...MAINLY VFR. WEST-NORTHWEST WINDS
GENERALLY 10-20 KNOTS.
&&
.MARINE...
A FRONTAL BOUNDARY IS EXPECTED TO REMAIN ACROSS NORTHERN NEW JERSEY
AND THE COASTAL WATERS OFF NEW JERSEY DURING THE NIGHT. A LINE OF
SHOWERS AND THUNDERSTORMS FROM THE WEST MAY ARRIVE THIS EVENING. THE
FRONTAL BOUNDARY IS FORECAST TO PROGRESS TO THE WEST AND SOUTH FROM
LATE TONIGHT INTO THURSDAY. THE FLOW OVER THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE WILL SETTLE INTO THE NORTHEAST AND EAST. WIND
SPEEDS ARE FORECAST TO REMAIN BELOW 25 KNOTS FOR TONIGHT AND
THURSDAY AND WAVE HEIGHTS SHOULD STAY UNDER 5 FEET.
OUTLOOK...
COMPLEX LOW PRESSURE SYSTEM WITH ASSOCIATED STALLING FRONTAL
BOUNDARY WILL BE DRAPPED SOMEWHERE ACROSS OUR WATERS ON FRIDAY.
TO THE NORTH OF THIS BOUNDARY WE WILL HAVE AN EASTERLY FLOW WHILE
THE SOUTH WILL HAVE A SOUTHERLY FLOW. WITHIN THE SOUTHERLY FLOW
WILL WE WILL START TO SEE SEAS BUILDING CLOSE TO 5 FEET ON FRIDAY
WHILE THE EASTERLY FLOW LOOKS TO PRODUCE SOME STRONG SMALL CRAFT
ADVISORY GUSTS. THAT BEING SAID WE HAVE RAISED THE SCA FLAG FOR
LITTLE EGG NORTH ON FRIDAY...FOR THE TIME BEING. FURTHER SOUTH
WILL LIKELY NEED TO BE ADDED BY LATER SHIFTS.
A COLD FRONT WILL THEN SWEEP THROUGH LATER ON FRIDAY WITH A LOT OF
RAINFALL AND POSSIBLE THUNDERSTORMS. HIGH PRESSURE THEN MOVES BACK
IN FOR A MAJORITY OF THE WEEKEND WITH WEST WINDS AND RELAXING
CONDITIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THURSDAY TO 8 PM EDT FRIDAY FOR
ANZ450-451.
&&
SYNOPSIS...GAINES/HEAVENER
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GAINES/GORSE/HEAVENER
AVIATION...GAINES/IOVINO/HEAVENER
MARINE...GAINES/IOVINO/HEAVENERHazardous weather outlook, Apr 10, 3:57 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT WED APR 10 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-112000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 357 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SOME GUSTY THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND POSSIBLE THUNDERSTORMS WITH DOWNPOURS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY MORNING. POOR DRAINAGE FLOODING WILL BE POSSIBLE, AND ANY STRONGER STORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-112000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SOME GUSTY THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND POSSIBLE THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY MORNING. ANY STRONGER STORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 10, 4:53 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT WED APR 10 2013
PAZ054-055-102245-
CARBON PA-MONROE PA-
453 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG TO SEVERE THUNDERSTORMS IN NORTH CENTRAL
PENNSYLVANIA...NEAR SUNBURY...MOVING EAST AT 40 MPH. THESE
THUNDERSTORMS MAY MOVE INTO WESTERN CARBON COUNTY AND NORTHERN
MONROE COUNTY BY 600 PM. BRIEF HEAVY DOWNPOURS AND WIND GUST IN
EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS...AND SEVERE
THUNDERSTORM WARNINGS MAY BE NECESSARY IF THEY INTENSIFY.
LAT...LON 4116 7515 4114 7508 4109 7503 4109 7498
4099 7513 4095 7515 4093 7521 4086 7529
4078 7568 4073 7576 4091 7600 4100 7575
4102 7574 4105 7578 4110 7576 4114 7569
4113 7564 4123 7554 4126 7513
FORECASTER:JJMLocal storm report, Apr 10, 6:18 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
&&
EVENT NUMBER PHI1300033
MPDLocal storm report, Apr 10, 6:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PHI1300034
MPDLocal storm report, Apr 10, 6:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.62 INCH SUSSEX NJ 911 CALL CENTER
&&
EVENT NUMBER PHI1300033 PHI1300034 PHI1300035
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:52 PM EDT | Small Craft Advisory | PHI | 60 hr | |
| Apr 10, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 55 min |
| Apr 10, 7:41 PM EDT | Special Weather Statement | PHI | Hunterdon | 64 min |
| Apr 10, 4:53 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 112 min |
| Apr 10, 5:25 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 65 min |
| Apr 10, 6:21 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 54 min |
| Apr 10, 7:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Delaware, Montgomery | 46 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2013Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.